The Lukacs–Olkin–Rubin theorem on symmetric cones through Gleason's theorem

Tom 217 / 2013

Bartosz Kołodziejek Studia Mathematica 217 (2013), 1-17 MSC: Primary 62H05. DOI: 10.4064/sm217-1-1

Streszczenie

We prove the Lukacs characterization of the Wishart distribution on non-octonion symmetric cones of rank greater than $2$. We weaken the smoothness assumptions in the version of the Lukacs theorem of [Bobecka–Wesołowski, Studia Math. 152 (2002), 147–160]. The main tool is a new solution of the Olkin–Baker functional equation on symmetric cones, under the assumption of continuity of respective functions. It was possible thanks to the use of Gleason's theorem.

Autorzy

  • Bartosz KołodziejekFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek